MathSciNet Relay Station
MathSciNet bibliographic data
MR850554 (87i:20090) 20H15
Deodhar, Vinay V. Some characterizations of Coxeter groups. Enseign. Math. (2) 32 (1986), no. 1-2, 111–120.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement